| Model Number |
LF-GP |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during device evaluation, the fiberscope connecting tube had the coating peeling.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Corrected date: g3 correction is being made to previously submitted g3 - date received by manufacturer which was not late.The correct date was september 13, 2024.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, and although we could not specify the root cause of the suggested event, it is likely the defect was caused by stress of repeated use, external factors, or handling.The events can be detected and prevented in accordance with the following sections of the instructions for instructions for use: "lf-tp/dp/gp chapter 3, "preparation and inspection¿ section 3.2, "preparation and inspection of the endoscope".Olympus will continue to monitor the field performance for this device.